# SDR DHL9770215D

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FRAME INNER FLANGE CRACKED 4 ABOVE FLOOR AT BS 600  RIGHT SIDE.  CUT OUT DAMAGED AREA, NDT, NO CRACKS NOTED.  INSTALLED DOUBLER REPAIR PER SRM 51-40-3, REPAIR 6 X 11, FILLER 4 X 2.
